Blood thinners question

Discussion in 'The Healthy Penis' started by B_IanTheTall, Oct 26, 2008.

  1. B_IanTheTall

    B_IanTheTall New Member

    Joined:
    Nov 15, 2005
    Messages:
    2,766
    Likes Received:
    35
    Gender:
    Male
    Location:
    NE Ohio, USA
    I should start by saying that I'm doing fine now. Almost a week ago I had an emergency angioplasty because of a blocked artery at about mid calf level (left). At first, it just seemed like a bad cramp, but quickly got worse and my leg and foot started to tingle, got numb, then cold and pale, ending with blue toes.

    Here is my question, do any other mid/late 30s guys have any experience with blood thinners and there sexual side effects. I am getting hard, but not as hard or as often as before, I'm hoping this is a post surgery/hospital thing. What have other guys experiences been?

    PS Hospital beds are way narrow and WAY short.
     
  2. tomtwoeight

    tomtwoeight New Member

    Joined:
    Nov 11, 2005
    Messages:
    90
    Likes Received:
    0
    Location:
    North Carolina
    I Have been on blood thinners (Wafrin) since 1997 and have not noticed any difference.But the I'm 76 yeard old.
     
  3. B_FakTorTHis

    B_FakTorTHis New Member

    Joined:
    Sep 26, 2008
    Messages:
    9
    Likes Received:
    0
    Gender:
    Male
    Location:
    Waterloo, IA
    You could just try taking aspirin on a daily basis it thins your blood out just enough but not to much like other blood thinners do
     
  4. Divine1

    Gold Member

    Joined:
    May 14, 2006
    Messages:
    1,206
    Albums:
    1
    Likes Received:
    36
    Gender:
    Male
    Location:
    New England
    Ian....I am glad you are well.
    Certainly various meds in high doeses can effective your erection.
    But you just got out of the hospital. Work with you doctor on proper med dosage as you recover. If you are seeing sexual side effects work with him or her to get you back to "stud" status.

    Right now your focus is to be healthy and well!

    Dan
     
  5. bigguy11211

    bigguy11211 New Member

    Joined:
    Mar 20, 2008
    Messages:
    128
    Albums:
    1
    Likes Received:
    2
    Gender:
    Male
    Location:
    London, UK
    Hi, I've been on blood thinners for years, I'm 30 and I never noticed any difference whatsoever.
     
  6. Smartalk

    Gold Member

    Joined:
    Feb 8, 2008
    Messages:
    1,730
    Likes Received:
    11
    Gender:
    Male
    Location:
    8 miles outside of Manchester
    WOW HANG ON THERE Don't be suggesting taking asprin along side his blood thinners that could have VERY SERIOUS consequences. Yes asprin does thin the blood, but if anyone is on Anti-Coagulants (blood thiners) you never ever take asprin or anything containing asprin. The reason being it could thin the blood too much and cause internal bleeding. That is why Warfrin is used in rat poison, the vermin ingests a massive does and dies of internal bleeding, also takes it back to the nest and feeds their young.

    Always work with your doctor on this issue, it is excellent life saving therapy, but needs to be monitored regularly by your doctor or anti-coagulant clinic at the hospital.

    Members mean well but do be sure of your facts before posting any advice.

    You have been lucky guy getting the treatment when you did, you will soon be back to normal Good Luck..
     
    #6 Smartalk, Nov 16, 2008
    Last edited: Nov 16, 2008
  7. SpeedoMike

    Gold Member

    Joined:
    Nov 19, 2007
    Messages:
    2,940
    Likes Received:
    5
    Gender:
    Male
    Location:
    San Francisco Bay Area
    I suggest you discuss this with the MD treating you rather than people on the internet. This is especially true if the MD has prescribed medication.
     
  8. bigguy11211

    bigguy11211 New Member

    Joined:
    Mar 20, 2008
    Messages:
    128
    Albums:
    1
    Likes Received:
    2
    Gender:
    Male
    Location:
    London, UK
    Yeah, safe to say don't listen to some jumped-up armchair doctor. But try not to worry about it. I did ask about this as a potential side effect, and this is not one of them.

    Try not to cut yourself shaving though!:wink:
     
  9. B_IanTheTall

    B_IanTheTall New Member

    Joined:
    Nov 15, 2005
    Messages:
    2,766
    Likes Received:
    35
    Gender:
    Male
    Location:
    NE Ohio, USA
    My doctor put me on Plavix and Aspirin, so there are no almost no pain killers to take for migraines (which are rarer). Other than that, everything is working fine again. One odd side affect seems to be that my fingers, toes, ears, cock and balls are now pinker than before. The post sex darkening of my cock seems to last longer too. The doctor said it's normal and does happen to some guys.

    I did get a small cut, on my finger, from a broken glass, a few days ago, the cut did stop bleeding from just pressing on it, but the blood was WAY "happy red" as apposed to the darker red it used to be.
     
    #9 B_IanTheTall, Nov 16, 2008
    Last edited: Nov 16, 2008
  10. Jcam

    Jcam New Member

    Joined:
    Nov 23, 2005
    Messages:
    39
    Likes Received:
    1
    Gender:
    Male
    Ian, I had a blood clot in my leg about 2.5 years ago now (I was 42) and was on blood thinners for 6 months. I found in time that the my dick actually got harder when erect then it did before, but when I stopped using the blood thinners, my usual erection, which was always good too, returned. I was just advised not to do any aggressive sports, which I assumed would include pnp nights, lol.
     
  11. bigguy11211

    bigguy11211 New Member

    Joined:
    Mar 20, 2008
    Messages:
    128
    Albums:
    1
    Likes Received:
    2
    Gender:
    Male
    Location:
    London, UK
    Yeah, that freaked me out...like cartoon blood!

    I'm on warfarin and I have to keep my blood pretty thin, so if I cut myself it can take ages to heal. I was advised not to drink though, and after a number of years experimenting I've found this actually has relatively minimal effect on my levels. Consult your doctor on anything like this mind!

    I won't be playing rugby again (lifelong meds sadly), but other than that I've found there's just no change in quality of life whatsoever. And certainly no problem getting hard.
     
  12. camchain

    Verified Gold Member

    Joined:
    Jan 26, 2008
    Messages:
    1,229
    Albums:
    1
    Likes Received:
    134
    Gender:
    Male
    Location:
    yorkshire, uk
    Verified:
    Photo
    i take one aspirin every morning to keep my blood thin after my slight stroke 3 years ago. the penis still works fine as well.
    get better soon..
     
  13. gjorg

    Gold Member

    Joined:
    Jun 24, 2007
    Messages:
    2,179
    Likes Received:
    10
    Gender:
    Male
    Location:
    USA
    As far as aspirin goes, don't forget to tell your MD of your red wine intake. My husband just got a call from the blood monitoring people telling him to cut back on his thinners for a week. Everybody is different.
     
  14. B_IanTheTall

    B_IanTheTall New Member

    Joined:
    Nov 15, 2005
    Messages:
    2,766
    Likes Received:
    35
    Gender:
    Male
    Location:
    NE Ohio, USA
    I don't drink much red wine, it makes me dizzy; not in a drunk sort of way, that takes too much hard liqueur and I hate paying to pee more.
     
Draft saved Draft deleted